# SDR 97ZZZX3092

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707ML
- Make and model: Piper PA-31T
- Aircraft serial: 7520017
- Engine: Pwa PT6A28
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25244405
- Condition: Failed
- Location: Lt Engine
- Part time: 2,048 hours
- Component: Bendix
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON THE 23RD OF JUNE, 1997 IN CRUISE FLIGHT, LEFT ENGINE WENT TO MAX POWER EXCEEDING TORQUE, TEMP, AND SPEED LIMITS.  ENGINE WAS SHUT DOWN WITH THE FIREWALL SHUT OFF, PROPELLER FEATHERED, AND A DECLARED EMERGENCY LANDING MADE AT PHF WITHOUT ANY FURTHER PROBLEMS.  UPON FURTHER INVESTIGATION, FOUND BEARINGS IN FUEL CONTROLLER INPUT SHAFT DETERIORATED CAUSING THE SHAFT TO DISENGAGE CAUSING AN OUT OF CONTROL ENGINE RUNAWAY.
